Medicon Health Care Private Limited
Medicon Health Care Private Limited
Vashi, Navi Mumbai, Thane, Maharashtra
GST No. 27AAECM3216D1ZW
TrustSEAL Verified
Call 0804763631992% Response Rate
SEND EMAIL

Paracetamol Tablets

We are offering Paracetamol Tablets

Ibuprofen Tablets I.P

Ibuprofen Tablets I.P
  • Ibuprofen Tablets I.P
Get Best Quote
Approx. Price: Rs 34.3 / BOXGet Latest Price

Product Details:

FormTablet
Strength200 mg
Pack TypeBox
Drug CompositionIbuprofen 200mg
ManufacturerBittu Pharma
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription

Packaging Size:100 Tablets per pack 

Brand - Ibuprofen 200         
Each film coated Tablet contains:- Ibuprofen I.P. - 200mg
Request
Callback
Yes! I am Interested

Paracetamol Suspension Tablets

Paracetamol Suspension Tablets
  • Paracetamol Suspension Tablets
Get Best Quote
Approx. Price: Rs 15.5 / STRIPEGet Latest Price

Leveraging on the proficiency of our professionals, we are engaged in offering a broad range of Paracetamol Suspension Tablets. Our products are highly reliable as these are fabricated using the premium quality material. These products have helped us in enhancing our client base across the country. Our products are available at affordable prices and hold the following specifications:


  • 120mg/5ml
  • 60ml
  • 100 ml

 

Request
Callback
Yes! I am Interested

Hyoscine Butylbromide 10 Mg Tab

Hyoscine Butylbromide 10 Mg Tab
  • Hyoscine Butylbromide 10 Mg Tab
Get Best Quote
Approx. Price: Rs 215 / UnitGet Latest Price

We are engaged in offering Hyoscine Butyl Bromide, which is also known as the scopolamine butylbromide, butylhyoscine. This product act as antimuscarinic, anticholinergic agent, which is used as an abdominal-specific antispasmodic. These products are marketed under the name of Buscopan by Boehringer Ingelheim GmbH, Germany. They also offer a combination of butylscopolamine and paracetamol, under the name of Buscopan Plus. The product offered by us is used to treat discomfort caused by abdominal cramps, pain and menstrual cramps or other spasmodic activity in the digestive system. To prevent painful cramps and spasms from occurring in the first place, it doesn''t ''mask'' or ''cover over'' the pain. It effectively prevents the movement of this drug across the blood-brain barrier by minimizing undesirable CNS side-effects associated with scopolamine/hyoscine.

 

Specifications:

 

  • 20 mg/ml,
  • 1ml 100 amps
Request
Callback
Yes! I am Interested

Pentamol-650

Pentamol-650
  • Pentamol-650
Get Best Quote
Approx. Price: Rs 680 / BoxGet Latest Price

Product Details:

BrandPentamol
Strength650 mg
Packaging Size1000 Tablets
ManufacturerPenta Pharma

Paracetamol 650mg | Pentamol-650(MFG-PENT) | 1000 Tab  
Request
Callback
Yes! I am Interested

Paracetamol Ibuprofen Tablets

Approx. Price: Rs 101.00 / Pack of 100 tabGet Latest Price
Ibuprofen ; from the now-outdated nomenclature iso-butyl-propanoic-phenolic acid) is a non-steroidal anti-inflammatory drug (NSAID) originally marketed as Brufen,. It is used for relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, especially where there is an inflammatory component. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of or other better-known antiplatelet drugs. Ibuprofen is a core medicine in the World Health Organization's "Essential Drugs List",
Request
Callback
Get Best Quote
Yes! I am Interested

Paracetamol Tablets

Approx. Price: Rs 470.00 / BoxGet Latest Price

Anadin Paracetamol Tablets is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer).

It is commonly used for the relief of headaches, and other minor aches and pains, and is a major ingredient in numerous cold and flu remedies. In combination with analgesics, paracetamol could be used also in the management of more severe pain (such as in advanced cancer).

 

While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults, acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same; the risk is heightened by alcohol consumption.

Paracetamol is part of the class of drugs known as "aniline analgesics"; it is the only such drug still in use today The words acetaminophen (used in the United States, Canada, Hong Kong, Iran, Colombia and other Latin American countries) and paracetamol (used elsewhere) both come from chemical names for the compound: para-acetylaminophenol and para-acetylaminophenol. In some contexts, it is simply abbreviated as APAP, for N-acetyl-para-aminophenol.

Request
Callback
Get Best Quote
Yes! I am Interested
X

Product Videos

Explore More Product

View All Product


Reviews & Rating

4.2/5

★★★★★★★★★★

Reviewed by 64 Users

  • 5★47%
  • 4★11%
  • 3★16%
  • 2★1%
  • 1★25%
  • User Satisfaction
  • Response68%
  • Quality     81%
  • Delivery   63%

Most Relevant Reviews

N
★★★★★★★★★★
30-December-22
Niraj Bodake
Navi Mumbai, Maharashtra
very good experience instant response happy with the service
Response
Quality
Delivery

Response from Seller (30-December-22)

Thank you for your 5 Star review. We are happy to help you. For any further requirements please connect with us at 919372888915

V
★★★★★★★★★★
30-December-22
Vikram Patel
Hyderabad, Telangana
Able to order quickly, shipped within few hours. Call Support was bery helpful
Response
Quality
Delivery

Response from Seller (30-December-22)

Thank you for your 5 Star review. We are happy to help you. For any further requirements please connect with us at 919372888915

J
★★★★★★★★★★
05-November-22
Jeyakumar
Coimbatore, Tamil Nadu
Good
Response

Response from Seller (08-November-22)

Thank you for your 5 Star review. We are happy to help you. For any further requirements please connect with us at 919372888915

View More Reviews




Reach Us
Moinuddin . Rawoot (Managing Director)
Medicon Health Care Private Limited
No. 1 & 2, B - 7- Wing, 7th Floor, Groma House, Sector- 19
Vashi, Navi Mumbai - 400703, Thane, Maharashtra, India


Call Us


Send E-mail